Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nick :)

Member
  • Content Count

    114
  • Joined

  • Last visited

  • Days Won

    1

nick :) last won the day on April 18 2012

nick :) had the most liked content!

Community Reputation

5 Neutral

2 Followers

About nick :)

  • Rank
    Member
  • Birthday 05/01/1996

Profile Information

  • Gender
    Male
  • Location
    Texas
  • Interests
    Piano, music, friends, and relaxation :)

Recent Profile Visitors

3173 profile views
  1. Hey, everyone! I hope you're having a wonderful summer! Just for some background information: I'm 17 years old, I was on Accutane when I was 15 and finished on my 16th birthday, and I broke out a bit after finishing 'tane so I started Differin 0.1. It didn't work too well, so I switched to 0.3 which has helped tremendously! I use it to this day and rarely get pimples, but there's another problem! My skin is randomly blotchy! I thought Differin and other retinoids were supposed to help h
  2. Thank you ALL so so much for your responses! They are very much appreciated!! Right now, I have one pimple coming up and 2 healing on my face except my forehead; On my forehead, I have like 4 or 5 pimples I try not to look/think about it. It's just so distressing sometimes. Anyways, does anybody else feel like Accutane kind of ruins their chance at an even complexion? I still have marks from my course 9 months ago and every new pimple I get leaves a mark. I don't even use a scrub EVER.
  3. Seriously, Livetoregret is completely wrong, at least in my situation. Yes, your skin is thin and you may have dark circles. So was mine on accutane! Post accutane, do NOT exfoliate frequently and be gentle with your skin. I use honey and oatmeal masks 2x a week, and when you get off of accutane, use AHA lotion on your face. I did this, and my thin thin cheeks plumped back up within weeks. Just go to Walgreens and pick up some of their AHA after you're done with Accutane (I think it was like
  4. Redness, uneven tone, and rough skin will go away if you stay gentle. Bags under my eyes stayed but whatever!
  5. Hello! I finished my first course of Accutane in May of 2012. It's been about 8 and a half months since then, and I have been breaking out for the past few months consistently. Specifically, a few pretty big zits throughout the months and consistently 1-3 little ones anywhere on my face. I went to the doctor and he put me on Differin 0.1, then 0.3 after 0.1 wasn't doing much. The stronger Differin seems to help a bit, but today I woke up with a huge huge zit on my cheek (resembling cys
  6. nick :)

    --Clears Skin --Reduces Redness --Works Quickly --Fades PIH --0.1% does nothing --Takes some time I took accutane before this. Before accutane, I had severe acne; after accutane, I had marks. Unfortunately, my skin hasn't ever been "perfectly" clear -- I've always had marks and a few pimples. I asked my doctor for some Differin. He gave me 0.1%, and it didn't do too much for my skin. In fact, it seemed like my skin was in a constant purging phase which wasn't cool
  7. I finished acctuane 6 months ago and I keep getting persistent acne. (like 2-3 pustules on each side of my cheek near my ear, all the time, no matter what i do -- gentle facewash and benzoyl peroxide seems useless and just dries and does nothing). I also got a cyst on my chin about a week ago.. it was quite distressing. Luckily, it was short lived -- only about a week, but there is still discoloration. I do not scar nearly as bad as I did on Accutane. Really, I guess I'm asking, is would my d
  8. Okay, so I finished my first round of accutane in May, and to tell the truth, I haven't been 100% clear since then. I've always had an odd pimple or so, not completely clear. And for the past month and a half or so, I'm breaking out more and more in different places. Right now, I probably have one cystic thing near my hairline, a big zit on my chin, and swollen whiteheads near where sideburns would be. I am a very hygienic person; I wash my face twice a day with a gentle cleanser, and moistu
  9. Well, I've been off of accutane for 3 months, and I've seen no improvement in my red marks, using AHA, lemon, etc... It's really depressing I haven't gotten any huge pimples or cysts anymore, which is miraculous, but my complexion is ruined by three deep red marks on my right cheek I think my last resort is hydroquinone. From what I've read, it's pretty effective. Just wondering, how long should I wait after accutane before using hydroquinone? Can I start now? It's been 3 months and 3
  10. yeah i got those dry spots too. Just keep putting heavy lotion on them! they'll go away if you put hand cream on them like 5 times a day lol
  11. Good luck!! Looks like you are pretty much using the exact same products I used when I took accutane, the same weight, the same severity when you started out, same side effects so far... Not gonna lie, accutane is hell while you're on it. I had nosebleeds, dry skin, and was moody. And you're probably going to keep breaking out, etc. & month 2 is pretty much a standstill month. But month 3-5 is just amazing. Your skin will heal like crazy and every day you'll look in the mirror and there wil
  12. Also, I had some blood problems around month 3 (low liver count). Everybody's body is different. The doctors make sure that you won't get to such a low/high level that will be dangerous to your health. And it does regulate after your done with treatment or as your body gets used to it. It is such a high level of vitamin a that it's almost toxic, which brings along the side effects. But from what I've seen, they aren't permanent. If you can live through 5 months of being comfortable, the results
  13. Update -- 2 months & 22 days later! It feels great!! Still get a few small things! It's okay though no cysts so far! I use a salicylic acid scrub in the morning before I shave to prevent the ingrown hairs I was getting & it helps! AHA at night to help smooth out my complexion from the acne marks!! Other than that -- very gentle cleansers and maybe some salicylic acid targeted treatment on small pimples I get Very very happy!
  14. It's okay, I have some scars too. NUMBER ONE RULE! Don't go in the sun! Seriously! And sorry it took me so long to reply! I did take it during the winter & had nosebleeds. No headaches though. I had a lot of nosebleeds. i used vaseline & a humidifier every night though & it healed! & most likely the only thing that could be causing cysts in your diet is milk or heavy creamy stuff like ice cream because I drew a link to that with my body. (every time now that I eat ice cream I get
×